Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 6, NWS Mobile, AL

January 16, 2014

NWS Mobile, AL issued this small craft advisory at Jan 16, 2014, 3:21 PM CST. It took effect at Jan 17, 2014, 12:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2014, 3:21 PM CST (21:21 UTC)
In effect from
Jan 17, 2014, 12:00 PM CST
Expired
Jan 18, 2014, 7:25 AM CST
In force
19 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WHUS74 KMOB 162121
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
321 PM CST THU JAN 16 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED FRIDAY AFTERNOON
THROUGH EARLY SATURDAY MORNING...

.A STRONG NORTHWESTERLY FLOW DEVELOPS IN THE WAKE OF A COLD FRONT
FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A MODERATE TO
OCCASIONALLY STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA LATE
SATURDAY THROUGH MONDAY.

GMZ631-632-650-655-170600-
/O.NEW.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
321 PM CST THU JAN 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 3 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 3 AM CST
SATURDAY. 

* WINDS: 18 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH
  CONDITIONS ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-170600-
/O.NEW.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
321 PM CST THU JAN 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 9 AM CST
SATURDAY. 

* WINDS: 20 TO 25 KNOTS AND GUSTY. .

* SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
052 
WHUS74 KMOB 170457
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1057 PM CST THU JAN 16 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED FRIDAY AFTERNOON
THROUGH EARLY SATURDAY MORNING...

.A STRONG NORTHWESTERLY FLOW DEVELOPS IN THE WAKE OF A COLD FRONT
FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A MODERATE TO
OCCASIONALLY STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA
LATE SATURDAY THROUGH MONDAY.

GMZ631-632-650-655-171300-
/O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1057 PM CST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
3 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM
CST SATURDAY. 

* WINDS: 18 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH 
  CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-171300-
/O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1057 PM CST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
9 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 9 AM
CST SATURDAY. 

* WINDS: 20 TO 25 KNOTS AND GUSTY. .

* SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
397 
WHUS74 KMOB 171123
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CST FRI JAN 17 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TODAY AND TONIGHT...

.A MODERATE TO STRONG WESTERLY FLOW CONTINUES OVER THE MARINE AREA
THROUGH THIS MORNING FOLLOWED BY A STRONG NORTHWESTERLY FLOW IN THE
WAKE OF A COLD FRONT THIS AFTERNOON...CONTINUING THROUGH EARLY
SATURDAY MORNING. A MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW
CONTINUES OVER THE MARINE AREA LATE SATURDAY THROUGH MONDAY. ANOTHER
COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON TUESDAY.

GMZ631-632-650-655-172100-
/O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T0900Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
523 AM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
CST SATURDAY. 

* WINDS: 18 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH 
  CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-172100-
/O.CON.KMOB.SC.Y.0006.140117T1800Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
523 AM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
CST SATURDAY. 

* WINDS: 20 TO 25 KNOTS AND GUSTY. .

* SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
238 
WHUS74 KMOB 172129
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CST FRI JAN 17 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY
SATURDAY MORNING...

.A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE AREA
THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT.

GMZ631-632-650-655-180600-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T0900Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
329 PM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY.

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM. CHOPPY TO ROUGH 
  CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-180600-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
329 PM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
496 
WHUS74 KMOB 180439
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1039 PM CST FRI JAN 17 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY
SATURDAY MORNING...

.A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE
AREA THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A
COLD FRONT.

GMZ631-632-650-655-180900-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T0900Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1039 PM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY.

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 3 TO 5 FEET. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND
  SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-181245-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1039 PM CST FRI JAN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS.

* SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
053 
WHUS74 KMOB 180858
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
258 AM CST SAT JAN 18 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY
SATURDAY MORNING...

.A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE
AREA THROUGH EARLY SATURDAY MORNING FOLLOWING THE PASSAGE OF A
COLD FRONT.

GMZ631-632-650-655-181500-
/O.EXT.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
258 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 3 TO 5 FEET. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND 
  SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-181500-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
258 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
731 
WHUS74 KMOB 180957
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 AM CST SAT JAN 18 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED THROUGH EARLY
THIS MORNING AND AGAIN LATE TONIGHT INTO SUNDAY...

.A MODERATE TO STRONG NORTHWESTERLY FLOW WILL SPREAD ACROSS THE
AREA THROUGH EARLY THIS MORNING FOLLOWING THE PASSAGE OF A
COLD FRONT...FOLLOWED BY A LULL TODAY. WIND INCREASING AGAIN THIS
EVENING EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT.

GMZ650-655-670-675-181800-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
/O.NEW.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER
  GUSTS...DIMINISHING BRIEFLY TODAY AND THIS EVENING THEN INCREASING
  AGAIN TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS BY MIDNIGHT
  TONIGHT AND CONTINUING THROUGH NOON SUNDAY.

* SEAS: 4 TO 6 FEET...DECREASING TO 2 TO 3 FEET LATE THIS MORNING
  UNTIL THIS EVENING AND INCREASING AGAIN TO 6 TO 8 FEET AROUND
  MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-181500-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
357 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS
  DECREASING TO 13 TO 16 KNOTS BY NOON.

* SEAS: CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
200 
WHUS74 KMOB 181325
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
725 AM CST SAT JAN 18 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED LATE TONIGHT INTO
SUNDAY...

.AS OF EARLY THIS MORNING...THE SMALL CRAFT ADVISORY FOR THIS MORNING
WAS CANCELLED BECAUSE BUOY REPORTS INDICATE THAT WIND HAS FALLEN
RAPIDLY WELL BELOW 20 KNOTS. WIND WILL INCREASE AGAIN THIS EVENING
EXCEEDING 20 KNOTS BY MIDNIGHT TONIGHT.

GMZ650-655-670-675-182130-
/O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
/O.CON.KMOB.SC.Y.0007.140119T0600Z-140119T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
725 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED FOR THE REST OF THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE REST OF THIS MORNING. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY.

* WINDS: SOUTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS BY MIDNIGHT TONIGHT AND CONTINUING THROUGH NOON
  SUNDAY.

* SEAS: INCREASING TO 6 TO 8 FEET AROUND MIDNIGHT TONIGHT AND
  CONTINUING THROUGH NOON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-181430-
/O.CAN.KMOB.SC.Y.0006.000000T0000Z-140118T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
725 AM CST SAT JAN 18 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

BUOY REPORTS INDICATE THAT WIND HAS FALLEN RAPIDLY WELL BELOW 20
KNOTS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 12:41 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 16, 12:41 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CST THU JAN 16 2014

.FIRE WEATHER UPDATE...A COOL AND DRY AIRMASS IS IN PLACE ACROSS THE
REGION THIS AFTERNOON. SURFACE DEWPOINTS HAVE BEEN RUNNING LOWER THAN
ANTICIPATED ACROSS MOST LOCATIONS...WITH VALUES RANGING FROM THE
LOWER TO MID TEENS OVER MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA
AND THE WESTERN FLORIDA PANHANDLE AS OF NOON CST. DESPITE COOL
TEMPERATURES IN THE MID TO UPPER 40S...THE LOW DEWPOINTS HAVE
RESULTED IN CRITICALLY LOW RELATIVE HUMIDITY OVER MOST OF OUR ALABAMA
COUNTIES...WITH THE EXCEPTION OF NEAR THE COASTAL PORTIONS OF
SOUTHWEST ALABAMA. WE MADE ADJUSTMENTS TO HOURLY DEWPOINT GRIDS...
AND HAVE ISSUED A RED FLAG WARNING FOR MUCH OF SOUTHWEST AND SOUTH
CENTRAL ALABAMA UNTIL 5 PM CST TO ACCOUNT FOR THE LONG DURATION
CRITICALLY LOW RELATIVE HUMIDITY. RH WILL BE CRITICALLY LOW IN THE
WESTERN FLORIDA PANHANDLE...BUT ERC VALUES WILL NOT MEET RED FLAG
ISSUANCE CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  37  57  26  55 /  00  05  05  00  00
PENSACOLA   53  41  58  29  53 /  00  10  10  00  00
DESTIN      51  44  58  31  52 /  00  10  10  00  00
EVERGREEN   53  33  56  24  53 /  00  05  05  00  00
WAYNESBORO  56  32  54  24  56 /  00  05  05  00  00
CAMDEN      52  32  52  24  55 /  00  05  05  00  00
CRESTVIEW   54  34  58  25  54 /  00  10  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...WILCOX...

FL...NONE.
MS...NONE.
GM...NONE.
&&

21
Hazardous weather outlook, Jan 16, 1:07 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CST THU JAN 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
107 PM CST THU JAN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LONG DURATION OF VERY LOW RELATIVE HUMIDITY WILL BRING CRITICAL
FIRE WEATHER CONDITIONS TO MUCH OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THESE
LOCATIONS UNTIL 5 PM CST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOWS WILL ONCE AGAIN DROP INTO THE MID TO UPPER 20S SATURDAY MORNING
AWAY FROM THE COAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-171200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
107 PM CST THU JAN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WHILE WINDS WILL DIMINISH THIS MORNING...WEST TO SOUTHWEST WINDS WILL
INCREASE ACROSS THE MARINE AREA TONIGHT. THIS WILL RESULT IN
POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED ACROSS THE MARINE AREA
FRIDAY INTO FRIDAY NIGHT. A SMALL CRAFT ADVISORY MAY BECOME NECESSARY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 12:27 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more5 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.